Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

Post menopausal. Started frequent urination with sore between leg, labia and rectum. Prognosis?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5227 Questions
66 years old; widow (not sexually active); post menopausal; red, very irritated and sore area between legs, labia, and forward part of rectum. Frequent urination (diabetes under control). Drinking lots of fluid. Urine is NOT cloudy. Should I apply a topical between legs, and if so, what? Have been wearing a pad because of urine leaking. Changing often. What to do please?
Posted Sat, 9 Mar 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 45 minutes later
Thanks for your query. Based on the facts that you have posted it appears that you have developed either infection due to chemical irritation of the leakage of urine or Ringworm infection.
Please apply topical ant fungal gel like Micanazole twice daily.
Ensure to wash your innerwear in hot water mixed with antiseptic solution Dettol. Get your routine urine test done and in case of infection take antibiotics like Ciprofloxacin may be required .This is a scheduled drug and can get it with prescription from your family Physician.
Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor